# SDR CALA2018020200445

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 61,212 hours, 22,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT DOES NOT TURN ON 28C. REPLACED LENS OPS CHECKS GOOD.
